# SDR 2005FA0000402

- Difficulty date: February 9, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Aircraft: N564CA
- Make and model: Beech B100
- Aircraft serial: BE58
- Engine: Garrtt TPE331*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5042006930
- Part serial: 91339H3363
- Condition: Broken
- Location: Cockpit
- Part time: 3,905 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSIDE LAYER OF CO-PILOT WINDSHIELD CRACKED WHILE IN-FLIGHT AT 25,000 FT.  AIRCRAFT RETURNED.  NO PROBABLE CAUSE OR RECOMMENDATION CAN BE MADE TO PREVENT REOCCURRENCE.  WINDSHIELD CRACKED FOR NO APPARENT REASON. (K)
